# SDR ANCF2019022801

- Difficulty date: February 28, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N740AV
- Make and model: Airbus A320-214
- Aircraft serial: 6411
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164905457
- Condition: Abnormal
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FEB 28. DURING CRUISE STRONG NOISE IN THE RADOME THE RADAR WAS TURNED OFF THEN STRONG BURNED SMELL IN COCKPIT. CORRECTIVE ACTIONS: MAR 1. IAW-AMM 05-50-00-810-831-A ITEM 4 BLOWER, EXTRACT FAN, STACTIC INVETER AND RADAR RECEIVER TRANSCEIVER WERE INSPECTED AND WAS NOT FOUND ANY BURN MARK OR SMOKE. ALSO IN ACCORDANCE WITH AMM 34-41-00-740-002-A BITE TEST OF THE WEATHER RADAR WAS PERFORMED SUCCESSFULL IT WS NOT HEARD ANY NOISE NEITHER ANY ODOR. ALSO IN ACCORDANCE WITH TASK AMM 34-41-11-PB-401 CONF 00 ANTENA ASSEMBLY WEATHER RADAR REMOVE AND INSTALLATION WAS PERFORMED. ALSO IN ACCORDANCE AMM 34-41-00-730-001-A SYSTEM TEST OF THE WEATHER RADAR WAS PERFORMED WITH TEST SATISFACTORY. ALSO IN ACCORDANCE WITH AMM 21-26-51-PB-401-CONF-00 FANS EXTRACT AND BLOWER-REMOVE AND INSTALLATION WAS PERFORMED ALSO IN ACCORDANCE AMM 21-26-51-710-001-A OPERATIONAL TEST OF THE EXRACT AND BLOWER FAN WAS PERFORMED WITH TEST SATISFACTORY AND AMM 21-26-00-710-001-A-01 AVIONIC VENTILATION TEST OK. ALSO IN ACCORDANCE WITH AMM 71-00-00-710-003-B ENGINE RUN-UP WAS PERFORMED AND NOW THERE IS NO SMELL OF BURNING.
